# SDR UPS97823632

- Difficulty date: May 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N819UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46019
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 472-492
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, FS 472 AND 492 RBL 59, THE SEAT TRACK IS WORN BEYOND LIMITS AT EACH LOCATION.  REMOVED AND REPLACED SECTION OF TRACK FROM FS 390 TO 590 IAW SRM 53-2-3, 51-3-0.
